On the theory of generalized self-adjoint extensions of semibounded operators
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 3, pp. 92-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_3_a16,
author = {M. D. Okunskii and \`E. R. Tsekanovskii},
title = {On the theory of generalized self-adjoint extensions of semibounded operators},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {92--93},
year = {1973},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a16/}
}
TY - JOUR AU - M. D. Okunskii AU - È. R. Tsekanovskii TI - On the theory of generalized self-adjoint extensions of semibounded operators JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1973 SP - 92 EP - 93 VL - 7 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a16/ LA - ru ID - FAA_1973_7_3_a16 ER -
M. D. Okunskii; È. R. Tsekanovskii. On the theory of generalized self-adjoint extensions of semibounded operators. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 3, pp. 92-93. http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a16/